MAUDE Adverse Event Report: BOUND TREE MEDICAL, LLC CURAPLEX; CURAPLEX SMALL ADULT/PEDIATRIC PREMIUM BVM W/ BAG RESERVOIR, MANOMETER, 25CM POP

BOUND TREE MEDICAL, LLC CURAPLEX; CURAPLEX SMALL ADULT/PEDIATRIC PREMIUM BVM W/ BAG RESERVOIR, MANOMETER, 25CM POP
Model Number AF2000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 14 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported the device experienced a malfunction that inhibited proper ventilation of a patient, specifically, the pop-off valve component, located between the bag and the manometer, became dislodged from the bag valve mask (bvm).There was no report of delay in therapy, harm or injury as a result of this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 14 nov 2025 has been included in the health authority report.Should additional.Information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "pop-off valve.Had become dislodged from the bvm" regarding part 2442-bvmpsa was confirmed.The root cause was determined to be the plasticizer leaches from the orange tethered reacted with the dichloromethane glue, the pop-off housing, and the hyperinflation elbow.This chemical reaction led to the release of internal stress in the elbow/housing, resulting in the formation of cracks or even fractures.A risk assessment was performed, and the ultimate risk was determined to be medium but does not require escalation to the capa review board.There have been 3 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.The ultimate risk is medium, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver performed risk assessment with (b)(6) revision 2; the most closely associated risk is id (b)(4) (p1=1, p2=1) with a probability of harm occurring p=1 and severity s=5 which is medium risk.(b)(4).Therefore, the probability of harm occurring (p) remains the same as the rma and is determined to be medium risk per (b)(4) rev2.2.Regulatory/ compliance reviewed (b)(4) rev2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact reviewed (b)(4) rev2, and there is medium brand recognition/customer impact.

Brand Name
CURAPLEX
Common Device Name
CURAPLEX SMALL ADULT/PEDIATRIC PREMIUM BVM W/ BAG RESERVOIR, MANOMETER, 25CM POP
Manufacturer (Section D)
BOUND TREE MEDICAL, LLC
5000 tuttle crossing inc.
dublin OH 43016
Manufacturer (Section G)
WESTMED JAVID DE MEXICO, S.A. DE C.V
carretera internacional km 6.5
edif 18; parque industrial nog
nogales sonora, mexico 84094
MX   84094
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23563137
Report Number1314417-2025-00096
Device Sequence Number10081803
Product Code BTM
UDI-Device Identifier00812277037029
UDI-Public(01)00812277037029(10)0004329932
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF2000
Device Catalogue Number2442-BVMPSA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown